A characterization and some properties of the Banzhaf-Coleman-Dubey-Shapley sensitivity index
| Year of publication: |
2004
|
|---|---|
| Authors: | Barua, Rana ; Chakravarty, Satya R. ; Roy, Sonali ; Sarkar, Palash |
| Published in: |
Games and Economic Behavior. - Elsevier, ISSN 0899-8256. - Vol. 49.2004, 1, p. 31-48
|
| Publisher: |
Elsevier |
Saved in:
Saved in favorites
Similar items by person
-
A characterization and some properties of the Bazhaf-Coleman-Dubey-Shapley sensitivity index
Barua, Rana, (2004)
-
A characterization and some properties of the Banzhaf-Coleman-Dubey-Shapley sensitivity index
Barua, Rana, (2004)
-
A NOTE ON THE CARRERAS-COLEMAN DECISIVENESS INDEX
BARUA, RANA, (2009)
- More ...